Alert archive / California / High Wind Warnings in 2005

High Wind Warning 5, NWS Los Angeles, CA

December 3, 2005

NWS Los Angeles, CA issued this high wind warning at Dec 3, 2005, 7:25 PM PST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 3, 2005, 7:25 PM PST (03:25 UTC)
Expired
Dec 4, 2005, 12:00 PM PST
In force
17 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 040325
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
725 PM PST SAT DEC 3 2005

...STRONG NORTH AND NORTHEAST WINDS WILL PERSIST OVER AREAS OF
SOUTHWEST CALIFORNIA THROUGH SUNDAY MORNING...

.STRONG NORTHERLY WINDS WILL CONTINUE TO AFFECT PORTIONS OF
SOUTHWEST CALIFORNIA THROUGH THE EVENING HOURS. DURING THIS TIME...
THE STRONGEST WINDS WILL OCCUR ACROSS THE MOUNTAINS OF SANTA
BARBARA...VENTURA...AND LOS ANGELES COUNTIES...AS WELL AS THE NORTH-
SOUTH FACING VALLEY PASSES OF LOS ANGELES COUNTY. AREAS THAT WILL BE
PARTICULARLY IMPACTED BY THE GUSTY NORTHERLY WINDS INCLUDE THE
INTERSTATE 5 CORRIDOR...NEWHALL PASS...AND SEPULVEDA PASS IN LOS
ANGELES COUNTY...ALONG WITH GAVITOA AND SAN MARCOS PASSES IN SANTA
BARBARA COUNTY. THE WINDS WILL BEGIN TO SHIFT TO A MORE
NORTHEASTERLY DIRECTION OVERNIGHT AND SUNDAY MORNING...WITH THE
NORTHEAST FACING PASSES AND CANYONS OF LOS ANGELES AND VENTURA
COUNTIES RECEIVING THE STRONGEST WINDS. DAMAGING WIND GUSTS OVER
60 MPH CAN BE EXPECTED THROUGH THE PASSES AND CANYONS OF LOS ANGELES
AND VENTURA COUNTIES.

MEANWHILE...THE GUSTY NORTHERLY WINDS WILL CONTINUE TO KEEP A COOL
AND VERY DRY AIR MASS OVER THE REGION. WIND PROTECTED INTERIOR
VALLEYS OF SAN LUIS OBISPO AND SANTA BARBARA COUNTIES ARE EXPECTED
TO HAVE TEMPERATURES AT OR BELOW THE FREEZING MARK.

CAZ053-054-040930-
/O.UPG.KLOX.WI.Y.0015.000000T0000Z-051204T2000Z/
/O.NEW.KLOX.HW.W.0005.051204T0325Z-051204T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
725 PM PST SAT DEC 3 2005

...HIGH WIND WARNING IN EFFECT UNTIL 12 PM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 12 PM PST SUNDAY. THE WIND
ADVISORY HAS NOW BEEN UPGRADED TO A HIGH WIND WARNING.

NORTHERLY WINDS OF 30 TO 45 MPH WITH GUSTS OVER 60 MPH WILL AFFECT
THE NORTH FACING PASSES AND CANYONS THROUGH THIS EVENING... WITH
THE STRONGEST WINDS BEING FOCUSED NEAR THE INTERSTATE 5 CORRIDOR.
THE WINDS ARE EXPECTED TO BECOME MORE NORTHEASTERLY OVERNIGHT AND
SUNDAY MORNING...WITH LOCAL GUSTS OVER 60 MPH CONTINUING THROUGH
FAVORED NORTHEAST FACING PASSES AND CANYONS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE...INCLUDING DOWNED
POWER LINES AND TREE BRANCHES. 

$$

CAZ046-040930-
/O.UPG.KLOX.WI.Y.0015.000000T0000Z-051204T2000Z/
/O.NEW.KLOX.HW.W.0005.051204T0325Z-051204T2000Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
725 PM PST SAT DEC 3 2005

...HIGH WIND WARNING IN EFFECT UNTIL 12 PM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 12 PM PST SUNDAY. THE WIND
ADVISORY HAS NOW BEEN UPGRADED TO A HIGH WIND WARNING.

NORTHERLY WINDS OF 30 TO 45 MPH WITH GUSTS OVER 60 MPH WILL AFFECT
THE NORTH FACING PASSES AND CANYONS THROUGH THIS EVENING. THE
WINDS ARE EXPECTED TO BECOME MORE NORTHEASTERLY OVERNIGHT AND
SUNDAY MORNING...WITH LOCAL GUSTS OVER 60 MPH CONTINUING THROUGH
FAVORED NORTHEAST FACING PASSES AND CANYONS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE...INCLUDING DOWNED
POWER LINES AND TREE BRANCHES.

$$

CAZ041-040930-
/O.EXA.KLOX.WI.Y.0015.000000T0000Z-051204T2000Z/
LOS ANGELES COUNTY COAST-
725 PM PST SAT DEC 3 2005

...WIND ADVISORY IN EFFECT UNTIL 12 PM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM PST SUNDAY. 

NORTHERLY WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS OVER 45 MPH WILL
AFFECT AREAS BELOW PASSES AND CANYONS THIS EVENING...WITH THE STRONGEST
WINDS BEING FOCUSED NEAR MALIBU...THE HOLLYWOOD HILLS...AND WEST
LOS ANGELES BELOW SEPULVEDA PASS. THE WINDS ARE EXPECTED TO BECOME
MORE NORTHEASTERLY OVERNIGHT AND SUNDAY MORNING...WITH LOCAL GUSTS
OVER 45 MPH CONTINUING BELOW FAVORED NORTHEAST FACING PASSES AND
CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ036-040930-
/O.CON.KLOX.FR.Y.0006.051204T0800Z-051204T1600Z/
SANTA YNEZ VALLEY-
725 PM PST SAT DEC 3 2005

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
SUNDAY. 

TEMPERATURES WILL FALL INTO THE 30S BY MIDNIGHT AND WIDESPREAD FROST
WILL DEVELOP OVERNIGHT.

A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST TWO
HOURS OF SUBFREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES...WITH
POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES SHOULD BE
TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE
KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE.

$$

CAZ088-040930-
/O.CON.KLOX.WI.Y.0015.000000T0000Z-051204T2000Z/
SANTA CLARITA VALLEY-
725 PM PST SAT DEC 3 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST SUNDAY. 

NORTHERLY WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS OVER 45 MPH WILL
CONTINUE THROUGH THE EVENING HOURS. THE WINDS ARE EXPECTED TO BECOME
MORE NORTHEASTERLY OVERNIGHT AND SUNDAY MORNING...WITH GUSTS OVER
45 MPH CONTINUING BELOW FAVORED NORTHEAST FACING PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ052-040930-
/O.CON.KLOX.WI.Y.0015.000000T0000Z-051204T1400Z/
SANTA BARBARA COUNTY MOUNTAINS-
725 PM PST SAT DEC 3 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SUNDAY. 

NORTH TO NORTHEAST WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS
OVER 55 MPH THROUGH PASSES AND CANYONS. THE STRONGEST WINDS ARE
EXPECTED TO OCCUR NEAR GAVIOTA AND SAN MARCOS PASSES THROUGH THIS
EVENING...SPREADING TO THE MONTECITO HILLS AREA OVERNIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-040800-
/O.CON.KLOX.WI.Y.0015.000000T0000Z-051204T0800Z/
SANTA BARBARA COUNTY SOUTH COAST-
725 PM PST SAT DEC 3 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. 

NORTHERLY WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS TO 50 MPH
BELOW PASSES AND CANYONS. THE STRONGEST WINDS ARE EXPECTED TO OCCUR
NEAR GAVIOTA AND SAN MARCOS PASSES THIS EVENING...THEN BEGIN TO
DIMINISH SOME OVERNIGHT AS THE FLOW TURNS MORE NORTHEASTERLY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ044-045-047-040930-
/O.CON.KLOX.WI.Y.0015.000000T0000Z-051204T2000Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
LOS ANGELES COUNTY VALLEYS-
725 PM PST SAT DEC 3 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST SUNDAY. 

NORTHERLY WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS OVER 45 MPH WILL
AFFECT THE NORTH FACING PASSES AND CANYONS THIS EVENING...WITH THE
STRONGEST WINDS BEING FOCUSED IN THE SAN FERNANDO VALLEY AND AREAS
NEAR THE SANTA SUSANA PASS. THE WINDS ARE EXPECTED TO BECOME MORE
NORTHEASTERLY OVERNIGHT AND SUNDAY MORNING...WITH GUSTS OVER 45 MPH
CONTINUING BELOW FAVORED NORTHEAST FACING PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

GOMBERG
4 follow-up statements
000 
WWUS76 KLOX 040809
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1209 AM PST SUN DEC 4 2005

...STRONG NORTH AND NORTHEAST WINDS WILL PERSIST OVER AREAS OF
SOUTHWEST CALIFORNIA THROUGH SUNDAY MORNING...

.STRONG NORTHERLY WINDS WILL CONTINUE TO AFFECT PORTIONS OF
SOUTHWEST CALIFORNIA THROUGH SUNDAY MORNING. DURING THIS TIME...THE
STRONGEST WINDS WILL OCCUR ACROSS THE MOUNTAINS OF SANTA
BARBARA...VENTURA...AND LOS ANGELES COUNTIES...AS WELL AS THE
NORTH-SOUTH FACING VALLEY PASSES OF LOS ANGELES COUNTY. AREAS
THAT WILL BE PARTICULARLY IMPACTED BY THE GUSTY NORTHERLY WINDS
INCLUDE THE INTERSTATE 5 CORRIDOR...NEWHALL PASS...AND SEPULVEDA
PASS IN LOS ANGELES COUNTY. THE WINDS WILL BEGIN TO SHIFT TO A
MORE NORTHEASTERLY DIRECTION OVERNIGHT AND SUNDAY MORNING...WITH
THE NORTHEAST FACING PASSES AND CANYONS OF LOS ANGELES AND VENTURA
COUNTIES RECEIVING THE STRONGEST WINDS. DAMAGING WIND GUSTS OVER
60 MPH CAN BE EXPECTED THROUGH THE PASSES AND CANYONS OF LOS
ANGELES AND VENTURA COUNTIES.

MEANWHILE...THE GUSTY NORTHERLY WINDS WILL CONTINUE TO KEEP A COOL
AND VERY DRY AIR MASS OVER THE REGION. WIND PROTECTED INTERIOR
VALLEYS OF SAN LUIS OBISPO AND SANTA BARBARA COUNTIES ARE EXPECTED
TO HAVE TEMPERATURES AT OR BELOW THE FREEZING MARK.

CAZ039-040915-
/O.EXP.KLOX.WI.Y.0015.000000T0000Z-051204T0800Z/
SANTA BARBARA COUNTY SOUTH COAST-
1209 AM PST SUN DEC 4 2005

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. HOWEVER NORTH TO
NORTHEAST WINDS 15 TO 25 MPH WITH LOCALLY HIGHER GUSTS CAN BE
EXPECTED BELOW PASSES AND CANYONS THROUGH SUNDAY MORNING.

$$

CAZ053-054-041400-
/O.CON.KLOX.HW.W.0005.000000T0000Z-051204T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
1209 AM PST SUN DEC 4 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTH TO NORTHEAST WINDS OF 30 TO 45 MPH WITH GUSTS OVER 60 MPH
WILL AFFECT THE NORTH TO NORTHEAST FACING PASSES AND CANYONS
WITH THE STRONGEST WINDS BEING FOCUSED NEAR THE INTERSTATE 5 AND
HIGHWAY 14 CORRIDORS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE...INCLUDING DOWNED POWER
LINES AND TREE BRANCHES.

$$

CAZ046-041400-
/O.CON.KLOX.HW.W.0005.000000T0000Z-051204T2000Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
1209 AM PST SUN DEC 4 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTH TO NORTHEAST WINDS OF 30 TO 45 MPH WITH GUSTS OVER 60 MPH
WILL CONTINUE THROUGH SUNDAY MORNING...STRONGEST THROUGH PASSES
AND CANYONS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE...INCLUDING DOWNED POWER
LINES AND TREE BRANCHES.

$$

CAZ036-041400-
/O.CON.KLOX.FR.Y.0006.000000T0000Z-051204T1600Z/
SANTA YNEZ VALLEY-
1209 AM PST SUN DEC 4 2005

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. 

TEMPERATURES WILL FALL INTO THE 30S AND WIDESPREAD FROST WILL
DEVELOP OVERNIGHT.

A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST TWO
HOURS OF SUB FREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES...WITH
POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES SHOULD BE
TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE
KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE.

$$

CAZ088-041400-
/O.CON.KLOX.WI.Y.0015.000000T0000Z-051204T2000Z/
SANTA CLARITA VALLEY-
1209 AM PST SUN DEC 4 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS
OVER 45 MPH WILL CONTINUE THROUGH SUNDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ052-041400-
/O.CON.KLOX.WI.Y.0015.000000T0000Z-051204T1400Z/
SANTA BARBARA COUNTY MOUNTAINS-
1209 AM PST SUN DEC 4 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS
MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING.

NORTH TO NORTHEAST WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS
OVER 55 MPH THROUGH PASSES AND CANYONS. THE STRONGEST WINDS ARE
EXPECTED TO OCCUR NEAR GAVIOTA AND SAN MARCOS PASSES THROUGH THIS
EVENING...SPREADING TO THE MONTECITO HILLS AREA OVERNIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ041-044-045-047-041400-
/O.CON.KLOX.WI.Y.0015.000000T0000Z-051204T2000Z/
LOS ANGELES COUNTY COAST-VENTURA COUNTY INTERIOR VALLEYS-
VENTURA COUNTY COASTAL VALLEYS-LOS ANGELES COUNTY VALLEYS-
1209 AM PST SUN DEC 4 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS OVER 45
MPH WILL AFFECT AREAS THROUGH AND BELOW PASSES AND CANYONS. THE
STRONGEST WINDS BEING FOCUSED IN THE SAN FERNANDO VALLEY...NEAR
THE SANTA SUSANA PASS...NEAR MALIBU...AND THROUGH AND BELOW THE
HOLLYWOOD HILLS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MOYER
000 
WWUS76 KLOX 041355
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
555 AM PST SUN DEC 4 2005

...STRONG NORTH AND NORTHEAST WINDS WILL PERSIST OVER AREAS OF
SOUTHWEST CALIFORNIA THROUGH SUNDAY MORNING...

.STRONG NORTH TO NORTHEASTERLY WINDS WILL CONTINUE OVER SOUTHWEST
CALIFORNIA THIS MORNING. DURING THIS TIME...THE STRONGEST WINDS
WILL OCCUR ACROSS THE MOUNTAINS OF VENTURA AND LOS ANGELES
COUNTIES...AS WELL AS THE NORTH-SOUTH FACING VALLEY PASSES OF LOS
ANGELES COUNTY. AREAS THAT WILL BE PARTICULARLY IMPACTED BY THE
GUSTY NORTHERLY WINDS INCLUDE THE INTERSTATE 5 CORRIDOR...NEWHALL
PASS...AND SEPULVEDA PASS IN LOS ANGELES COUNTY. DAMAGING WIND
GUSTS OVER 60 MPH CAN BE EXPECTED THROUGH THE PASSES AND CANYONS
OF LOS ANGELES AND VENTURA COUNTIES.

MEANWHILE... WIND PROTECTED INTERIOR VALLEYS OF SAN LUIS OBISPO
AND SANTA BARBARA COUNTIES ARE EXPECTED TO HAVE TEMPERATURES AT OR
BELOW THE FREEZING MARK THIS MORNING.

CAZ052-041500-
/O.CAN.KLOX.WI.Y.0015.000000T0000Z-051204T1400Z/
SANTA BARBARA COUNTY MOUNTAINS-
555 AM PST SUN DEC 4 2005

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELED THE
WIND ADVISORY. 

$$

CAZ053-054-042000-
/O.CON.KLOX.HW.W.0005.000000T0000Z-051204T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
555 AM PST SUN DEC 4 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTH TO NORTHEAST WINDS OF 30 TO 45 MPH WITH GUSTS OVER 60 MPH WILL
AFFECT THE NORTH TO NORTHEAST FACING PASSES AND CANYONS WITH THE
STRONGEST WINDS BEING FOCUSED NEAR THE INTERSTATE 5 AND HIGHWAY
14 CORRIDORS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE...INCLUDING DOWNED POWER
LINES AND TREE BRANCHES.

$$

CAZ046-042000-
/O.CON.KLOX.HW.W.0005.000000T0000Z-051204T2000Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
555 AM PST SUN DEC 4 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTH TO NORTHEAST WINDS OF 30 TO 45 MPH WITH GUSTS OVER 60 MPH WILL
CONTINUE THROUGH SUNDAY MORNING...STRONGEST THROUGH PASSES AND
CANYONS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE...INCLUDING DOWNED POWER
LINES AND TREE BRANCHES.

$$

CAZ036-041600-
/O.CON.KLOX.FR.Y.0006.000000T0000Z-051204T1600Z/
SANTA YNEZ VALLEY-
555 AM PST SUN DEC 4 2005

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. 

TEMPERATURES WILL FALL INTO THE 30S AND WIDESPREAD FROST WILL
DEVELOP OVERNIGHT.

A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST TWO
HOURS OF SUB FREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES...WITH
POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES SHOULD BE
TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE
KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE.

$$

CAZ088-042000-
/O.CON.KLOX.WI.Y.0015.000000T0000Z-051204T2000Z/
SANTA CLARITA VALLEY-
555 AM PST SUN DEC 4 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS OVER
45 MPH WILL CONTINUE THROUGH SUNDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ041-044-045-047-042000-
/O.CON.KLOX.WI.Y.0015.000000T0000Z-051204T2000Z/
LOS ANGELES COUNTY COAST-VENTURA COUNTY INTERIOR VALLEYS-
VENTURA COUNTY COASTAL VALLEYS-LOS ANGELES COUNTY VALLEYS-
555 AM PST SUN DEC 4 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS OVER 45 MPH
WILL AFFECT AREAS THROUGH AND BELOW PASSES AND CANYONS. THE
STRONGEST WINDS BEING FOCUSED IN THE SAN FERNANDO VALLEY...NEAR THE
SANTA SUSANA PASS...NEAR MALIBU...AND THROUGH AND BELOW THE
HOLLYWOOD HILLS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

ASR
000 
WWUS76 KLOX 041549
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
749 AM PST SUN DEC 4 2005

...STRONG NORTH AND NORTHEAST WINDS WILL PERSIST OVER AREAS OF
SOUTHWEST CALIFORNIA THROUGH SUNDAY MORNING...

.STRONG NORTH TO NORTHEASTERLY WINDS WILL CONTINUE OVER SOUTHWEST
CALIFORNIA THIS MORNING. THE STRONGEST WINDS WILL OCCUR OVER THE
MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES...AS WELL AS THE
NORTH THROUGH SOUTH ORIENTED PASSES OF LOS ANGELES COUNTY. AREAS
THAT WILL BE PARTICULARLY IMPACTED BY THE GUSTY NORTHERLY WINDS
INCLUDE THE INTERSTATE 5 CORRIDOR...NEWHALL PASS...AND SEPULVEDA
PASS IN LOS ANGELES COUNTY. DAMAGING WIND GUSTS OVER 60 MPH CAN BE
EXPECTED THROUGH THE PASSES AND CANYONS OF LOS ANGELES AND VENTURA
COUNTIES.


CAZ036-041700-
/O.EXP.KLOX.FR.Y.0006.000000T0000Z-051204T1600Z/
SANTA YNEZ VALLEY-
749 AM PST SUN DEC 4 2005

...FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. 

$$

CAZ053-054-042000-
/O.CON.KLOX.HW.W.0005.000000T0000Z-051204T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
749 AM PST SUN DEC 4 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTH TO NORTHEAST WINDS OF 30 TO 45 MPH WITH GUSTS OVER 60 MPH WILL
CONTINUE. THE STRONGEST WINDS BEING FOCUSED NEAR THE INTERSTATE 5
AND HIGHWAY 14 CORRIDORS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE...INCLUDING DOWNED POWER
LINES AND TREE BRANCHES.

$$

CAZ046-042000-
/O.CON.KLOX.HW.W.0005.000000T0000Z-051204T2000Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
749 AM PST SUN DEC 4 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTH TO NORTHEAST WINDS OF 30 TO 45 MPH WITH GUSTS OVER 60 MPH WILL
CONTINUE THROUGH SUNDAY MORNING...STRONGEST THROUGH PASSES AND
CANYONS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE...INCLUDING DOWNED POWER
LINES AND TREE BRANCHES.

$$

CAZ088-042000-
/O.CON.KLOX.WI.Y.0015.000000T0000Z-051204T2000Z/
SANTA CLARITA VALLEY-
749 AM PST SUN DEC 4 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS OVER
45 MPH WILL CONTINUE THROUGH THE MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ041-044-045-047-042000-
/O.CON.KLOX.WI.Y.0015.000000T0000Z-051204T2000Z/
LOS ANGELES COUNTY COAST-VENTURA COUNTY INTERIOR VALLEYS-
VENTURA COUNTY COASTAL VALLEYS-LOS ANGELES COUNTY VALLEYS-
749 AM PST SUN DEC 4 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS OVER 45 MPH
WILL AFFECT AREAS THROUGH AND BELOW PASSES AND CANYONS. THE
STRONGEST WINDS IN THE VICINITY OF SANTA SUSANA PASS...MALIBU...AND
THE HOLLYWOOD HILLS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$


FORWOOD
000 
WWUS76 KLOX 042005
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1205 PM PST SUN DEC 4 2005



CAZ053-054-042115-
/O.EXP.KLOX.HW.W.0005.000000T0000Z-051204T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
1205 PM PST SUN DEC 4 2005

...HIGH WIND WARNING WILL EXPIRE AT NOON PST TODAY...

THE HIGH WIND WARNING WILL EXPIRE AT NOON PST TODAY.
GUSTY NORTHEAST WINDS 25 TO 30 MPH WITH LOCAL GUSTS AROUND 45 MPH
THROUGH AND BELOW PASSES AND CANYONS AS WELL AS EXPOSED RIDGE TOPS LATE
THIS MORNING WILL CONTINUE TO DIMINISH THROUGH EARLY AFTERNOON.

$$

CAZ046-042115-
/O.EXP.KLOX.HW.W.0005.000000T0000Z-051204T2000Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
1205 PM PST SUN DEC 4 2005

...HIGH WIND WARNING WILL EXPIRE AT NOON PST TODAY...

THE HIGH WIND WARNING WILL EXPIRE AT NOON PST TODAY.
GUSTY NORTHEAST WINDS 15 TO 25 MPH WITH LOCAL GUSTS AROUND 45 MPH
THROUGH AND BELOW PASSES AND CANYONS AS WELL AS EXPOSED RIDGE TOPS
LATE THIS MORNING WILL CONTINUE TO DIMINISH THROUGH EARLY
AFTERNOON.

$$

CAZ088-042115-
/O.EXP.KLOX.WI.Y.0015.000000T0000Z-051204T2000Z/
SANTA CLARITA VALLEY-
1205 PM PST SUN DEC 4 2005

...WIND ADVISORY WILL EXPIRE AT NOON PST TODAY...

THE WIND ADVISORY WILL EXPIRE AT NOON PST TODAY.
GUSTY NORTHEAST WINDS 15 TO 25 MPH WITH LOCAL GUSTS TO 35 MPH
THROUGH AND BELOW PASSES AND CANYONS LATE THIS MORNING WILL
CONTINUE TO DIMINISH THROUGH EARLY AFTERNOON.

$$

CAZ041-044-045-047-042115-
/O.EXP.KLOX.WI.Y.0015.000000T0000Z-051204T2000Z/
LOS ANGELES COUNTY COAST-VENTURA COUNTY INTERIOR VALLEYS-
VENTURA COUNTY COASTAL VALLEYS-LOS ANGELES COUNTY VALLEYS-
1205 PM PST SUN DEC 4 2005

...WIND ADVISORY WILL EXPIRE AT NOON PST TODAY...

THE WIND ADVISORY WILL EXPIRE AT NOON PST TODAY.
GUSTY NORTHEAST WINDS 15 TO 25 MPH WITH LOCAL GUSTS TO 35 MPH
THROUGH AND BELOW PASSES AND CANYONS LATE THIS MORNING WILL
CONTINUE TO DIMINISH THROUGH EARLY AFTERNOON.

$$


FORWOOD

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this high wind warning went out at Dec 3, 2:30 PM PST, 4 hours 55 minutes earlier.

Area forecast discussion, Dec 3, 2:30 PM PST, 4 hours 55 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
230 PM PST SAT DEC 3 2005

.SHORT TERM...HAVE ISSUED A FROST ADVISORY FOR THE SANTA YNEZ VALLEY
AND WIND ADVISORY FOR THE MOUNTAINS OF VENTURA AND LOS ANGELES
COUNTIES AS WELL AS SANTA CLARITA VALLEY TONIGHT. COLD AIR WILL
CONTINUE TO SURGE SOUTH AS HIGH PRESSURE BUILDS OVER CALIFORNIA AND
NEVADA TONIGHT. THE HIGH WILL PERSIST OVER THE GREAT BASIN THROUGH
MON AND THEN SHIFT EAST TUE. OVERNIGHT TEMPERATURES WILL PERSIST A
FEW DEGREES BELOW SEASONAL NORMAL. TEMPERATURES IN THE MOUNTAINS
WERE AROUND 20 DEGREES LOWER AT THIS TIME THAN YESTERDAY WITH
COASTAL TEMPERATURES SEVERAL DEGREES WARMER UNDER CLEAR SKIES AND
MODERATE DECENDING NORTH NORTHEAST FLOW. THE COOLER BELOW NORMAL
TEMPERATURES WILL PERSIST INLAND WITH WARMING TEMPERATURES NEAR THE
COAST AS THE HIGH PRESSURE PERSIST EAST OF THE AREA AND OFFSHORE
FLOW PREVAILS.

.LONG TERM...HAVE INCLUDED SLIGHT CHANCE OF SHOWERS THURSDAY THROUGH
FRIDAY OVER AREAS. AS A LONG WAVE RIDGE AMPLIFIES AND BUILDS NORTH
OF THE AREA A FAMILIAR UPPER LOW PRESSURE SYSTEM SURGES SOUTH AND
ROTATES EAST WITHIN THE BASE OF THE RIDGE. 12Z MEAN ENSEMBLE WAS
CONTRARY TO THE OPERATIONAL SOLUTION AND WILL FOLLOW THE MEAN
SOLUTION. A DRY AIR MASS WILL EXIST BETWEEN NOW AND THEN AS WELL AND
TO THIS DEGREE HAVE INCLUDE LOW POPS.

&&

.AVIATION...SKIES HAVE CLEARED OUT NICELY...WITH JUST A FEW STRATOCU
OVER THE EASTERN SAN GABRIEL RANGE THIS AFTERNOON. SFC PRESSURE
GRADIENTS HAVE TRENDED SHARPLY OFFSHORE COMPARED TO 24 HOURS AGO.
LAX-DAG HAS CHANGED -9.2MB OVER THAT PERIOD. WITH COOLER TEMPS
OVERNIGHT AND OFFSHORE FLOW DEVELOPING OVERNIGHT...LOW CLOUDS WILL
NOT BE AN ISSUE OVER THE CWA TONIGHT. HOWEVER...GUSTY NORTHERLY
WINDS CONTINUE TO GUST UP TO 60 MPH IN SOME LOS ANGELES AND VENTURA
COUNTY MOUNTAIN ZONES. ALSO...SUNDOWNER TYPE WINDS WILL OCCUR OVER
THE SANTA BARBARA AREA THIS EVENING THROUGH MIDNIGHT. MODELS
INDICATE A RATHER STRONG PRESSURE GRADIENT BETWEEN KSMX-KSBA OF
-4.2MB THROUGH THIS PERIOD. THEREFORE KSBA WILL LIKELY DEAL WITH
SOME LOCAL WINDSHEAR BETWEEN 010-020. AS THE WINDS BEGIN TO SHIFT TO
THE NE LATER TONIGHT...THE USUAL AREAS THAT EXPERIENCE SANTA ANA
WINDS WILL BE AFFECTED THROUGH SUNDAY AFTERNOON. KBUR COULD
EXPERIENCE SOME WINDSHEAR LATER TONIGHT. KLAX WILL HAVE E WINDS
EARLY SUNDAY MORNING...HOWEVER SHOULD STAY BELOW 10 KT. THESE WINDS
WILL SHIFT FROM THE W AT 20Z TOMORROW. POSSIBLE STRATUS DEVELOPMENT
IN THE LA COUNTY COASTAL WATERS OVERNIGHT...BUT SHOULD BE SHORT
LIVED IF IT REACHES LAND WITH OFFSHORE FLOW DEVELOPING BEFORE
SUNRISE.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY (SEE LAXNPWLOX).
SMALL CRAFT ADVISORY (SEE LAXCWFLOX).
GALE WARNING (SEE LAXCWFLOX).
FROST ADVISORY (SEE LAXNPWLOX).
RED FLAG WARNING (LAXRFWLOX).

&&

PUBLIC...FORWOOD
AVIATION...KAPLAN
Hazardous weather outlook, Dec 3, 3:00 PM PST, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
300 PM PST SAT DEC 3 2005

CAZ034>041-044>047-051>054-059-087-088-041400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
300 PM PST SAT DEC 3 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

GUSTY NORTH TO NORTHWEST WINDS WILL CONTINUE TO BRING BLUSTERY CONDITIONS
TO MANY PORTIONS OF THE SOUTHLAND. THE STRONGEST WINDS WILL BE FOCUSED
ACROSS THE MOUNTAINS...AND ADJACENT NORTH FACING PASSES AND CANYONS.
THE NORTHERLY WINDS HAVE ALSO USHERED IN A COLD AND DRY AIR MASS...WITH
TEMPERATURES EXPECTED TO HIT THE FREEZING MARK IN COLDER INTERIOR
VALLEYS.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

GUSTY NORTHEAST WINDS WILL AFFECT THE PASSES AND CANYONS ON
SUNDAY...ESPECIALLY ACROSS LOS ANGELES AND VENTURA COUNTIES.
THE STRONGEST WIND GUSTS WILL OCCUR IN THE MOUNTAINS...WHERE WIND
GUSTS OVER 50 MPH CAN BE EXPECTED IN FAVORED PASSES. THE GUSTY NORTHEAST
WINDS COMBINED WITH LOW HUMIDITIES HAS RESULTED IN RED FLAG WARNING
CONDITIONS ON SUNDAY FOR THE MOUNTAINS AND VALLEYS OF LOS ANGELES
AND VENTURA COUNTIES. A PROLONGED DURATION OF VERY LOW HUMIDITIES ON
MONDAY AND TUESDAY HAS RESULTED IN RED FLAG WARNINGS TO BE EXTENDED
THROUGH TUESDAY.

* RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FORWOOD

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 4, 2:51 PM PSTFrost AdvisoryLOX17 hr
Dec 4, 2:51 PM PSTFreeze WarningLOX17 hr
Dec 4, 2:51 PM PSTWind AdvisoryLOXLos Angeles21 hr

Nearby

High Wind Warnings in California, 2005Every high wind warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.